# SDR A6WA200440091

- Difficulty date: June 4, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM ANGLES CRACKED AT FS 280, WL 73.50, LBL 9 AND RBL 9, FLOOR LEVEL.  REMOVED OLD FLOOR SUPPORT ANGLES AT FS 280 WL 73.50 INBOARD SIDE OF LBL 9 AND RBL 9.  INSTALLED NEW ANGLES PART NR RH 601R31113-58, LH 601R31113-57.  ALL WORK IAW CRJ200 SRM 51-23-00, 51-25-21, 51-40-11, 51-42-21, 51-21-11, 51-25-16, AND 51-42-06.  (M)
